# SDR AALA20050371

- Difficulty date: May 26, 2005
- Submitted: June 3, 2005
- Operation: Air carrier
- Aircraft: N385AM
- Make and model: Boeing 767323
- Aircraft serial: 27059
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Failsafe
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFW - FOUND CORROSION ON THE LOWER SURFACE OF THE LOWER MAIN SILL FAIL SAFE STRAP IN THE FORWARD CARGO AREA AT STATION 566.  CORROSION WAS 2 INCHES BY 4 INCHES.  BLENDED CORROSION AND PERFORMED HIGH FREQUENCY EDDY CURRENT INSPECTION OF THE BLENDED AREA TO ENSURE IT WAS CRACK-FREE.  PERFORMED OPEN HOLE HIGH FREQUENCY EDDY CURRENT INSPECTION OF ALL FASTENER HOLES IN BLENDED AREA AND REFINISHED BLENDED AREA.  REINSTALL NON-ALUMINUM FASTENERS WITH BMS595 SEALANT.  RETURNED TO SERVICE WITH NOTED CONDITION.
